Change search
ReferencesLink to record
Permanent link

Direct link
A note on planarity stratication of Hurwitz spaces
University of Nairobi.
Stockholm University.
2015 (English)In: Canadian mathematical bulletin, ISSN 0008-4395, Vol. 58, no 3, 596-609 p.Article in journal (Refereed) Published
Abstract [en]

One can easily show that any meromorphic function on a complex closed Riemann surface  can be represented as a composition of a birational map of this surface to $\CP^2$  and  a  projection of the image curve  from an appropriate point $p\in \CP^2$ to the pencil of lines through $p$. We introduce a natural stratification of  Hurwitz spaces according to the minimal degree of a plane curve such that a given meromorphic function can be represented in the above way and calculate the dimensions of these strata. We observe that they     are closely related to a family of Severi varieties studied earlier by J.~Harris, Z.~Ran and I.~Tyomkin. 

Place, publisher, year, edition, pages
2015. Vol. 58, no 3, 596-609 p.
Keyword [en]
Hurwitz spaces, plane curves
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126347OAI: oai:DiVA.org:su-126347DiVA: diva2:899230
Available from: 2016-02-01 Created: 2016-02-01 Last updated: 2016-02-01

Open Access in DiVA

No full text

By organisation
Stockholm University
In the same journal
Canadian mathematical bulletin
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link